MathSciNet Relay Station
MathSciNet bibliographic data
MR2481587 41A44 (41A17 42A10)
Foucart, S.; Kryakin, Y.; Shadrin, A. On the exact constant in the Jackson-Stechkin inequality for the uniform metric. Constr. Approx. 29 (2009), no. 2, 157–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement